# SDR SWAA2017072615284

- Difficulty date: July 24, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 72,594 hours, 58,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD VERTICAL EXIT SIGN COVER FELL OFF.    SECURED THE COVER IAW AMM SIP.
